# SDR DALA2024032603770

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 13,691 hours, 1,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DAMAGE ON 4L DOOR LOWER AFT CORNER. CORRECTIVE ACTION: REPAIRED PER A330 SRM 52-10-00-283-001. (4433030)
